# SDR CA960625017

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 4A25206001
- Condition: Cracked
- Location: Right Ail
- Part time: 16,721 hours
- Component: Emb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT AILERON BRACKET, CENTRE SUPPORT CRACKED ON CENTRE AILERON SPAR.
